| Model Number |
RBYLP0202 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2021-01511, 3005168196-2021-01513.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using packing coil lps and ruby coil lps.During the procedure, the physician was unable to get a packing coil lp and ruby coil lp (f102510 and f99270) to anchor and form in the small area of the gda.Subsequently, the packing coil lp and ruby coil lp were removed.The physician then attempted to use a ruby coil lp (f99986); however, the coil was unable to advance past its initial position within its introducer sheath.It was reported the physician attempted to troubleshoot by holding the black stripe distally, but was unsuccessful.Therefore, the ruby coil lp was removed.The procedure was completed using a new ruby coil lp.There was no report of an adverse effect to the patient.